# SDR SWAA2022081727980

- Difficulty date: July 12, 2022
- Submitted: August 17, 2022
- Operation: Air carrier
- Aircraft: N495WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33869
- Aircraft time: 59,256 hours, 35,036 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Scuff Plate
- Condition: Cracked
- Location: Fwd Service Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK SCUFF PLATE CENTER SERVI DOOR AT FWD GALLEY AREA (1 EA) 2022-365464 / [01] TOOL USED: DIGITAL CALIPER: P/N:500-196-30 S/N: B21141522 DUE DATE: 18-OCT-22.;[02] REPAIRED SCUFF PLATE CENTER SERVI DOOR AT FWD GALLEY AREA IAW BOEING 737-700 SRM 53-10-15-2R-2 REPAIR 2 AND BAC 5975. SEE INDIVIDUAL SIGNOFFS BELOW;[03] COMPLETED
